# SDR SWAA2016090155348

- Difficulty date: August 29, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY LIGHT LENS DIRTY, JUST AFT OF WING TO BODY FAIRINGS.  CLEANED LENS IAW SOPM.
